# SDR DALA2017083006453

- Difficulty date: August 25, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 115,736 hours, 14,011 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 6 CRACK ON NR 2 ENGINE RT T/R AROUND NR 6 BLOCKER FAIRING. REPLACED DAMAGED FAIRING PER SRM 51-40. REACTIVATED NR 2 ENG REVERSER AND OPS CHECK GOOD. PLACARDS REMOVED & OK FOR SERVICE.
